# SDR SWAA2014100232513

- Difficulty date: August 20, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-7H4
- Aircraft serial: 32667
- Aircraft time: 32,155 hours, 14,341 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242A UPPER & LOWER PANEL CRACKED ACROSS PANEL 8 INCHES FROM FWD EDGE.  REPAIRED PANEL IAW SRM.
